Monosprin 60 Capsule
- Manufacturer : Sun Pharmaceutical Industries Ltd.
- Composition : Isosorbide Mononitrate 60mg, Aspirin 75mg
- Generally Prescribed For : Angina Pectoris
- Estimated Price : ₹20.39 For 10 Capsules Strip
BUY FROM THESE SELLERS
Uses of Monosprin 60 CapsuleMonosprin 60 Capsule is used for the treatment or prevention of the following disease(s):
Side effects of Monosprin 60 CapsuleThe most common side effects of Monosprin 60 Capsule are - Headache, Nausea, Dizziness, Cutaneous Vasodilation, Rash, Weakness, Ankle Edema, Flushing, Fainting, Sublingual Burning, Tachycardia, Palpitations, Vomiting, Orthostatic Hypotension
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Monosprin 60 CapsuleDo not use Monosprin 60 Capsule if you are allergic to - Isosorbide Mononitrate, Aspirin
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Monosprin 60 Capsule.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Monosprin 60 Capsule worksMonosprin 60 Capsule contains - Isosorbide Mononitrate, Aspirin
Isosorbide Mononitrate reduce cardiac oxygen demand by decreasing preload and afterload.
Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, thereby reducing these risks by improving blood flow to your heart and brain.
Dosage of Monosprin 60 CapsuleThe dosage of Monosprin 60 Capsule depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Monosprin 60 CapsuleIf you forget to take a dose of Monosprin 60 Capsule, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
For informational purposes only. Consult a doctor before taking any medicines.
Vasoprin 60 mg/75 mg Tablet
Torrent Pharmaceuticals Ltd.
10 Tablets Strip Tablets Strip
InteractionDrug :- Antihypertensives: May increase hypotensive effects. Monitor patient closely during initial therapy.
Alcohol use: May increase hypotension. Discourage use together.